# SDR AU510001507

- Difficulty date: October 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 2780539103
- Condition: Faulty
- Location: Pneumatic Dist
- Part time: 43,664 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BLEED ISOLATION VALVE FAULTY.  WORKSHOP INVESTIGATION FOUND THE FAILURE WAS DUE TO AN WORN AND INOPERATIVE MOTOR ASSEMBLY.
